# SDR AALA961052

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND AFT COACH SECTION EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPLACED AFT COACH SECTION EMERGENCY EXIT FLOOR LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
